Ratios of periods for tensor product motives

Bhagwat, Chandrasheel ; Raghuram, A. (2013) Ratios of periods for tensor product motives Mathematical Research Letters, 20 (4). pp. 615-628. ISSN 1073-2780

PDF - Other

Official URL: http://intlpress.com/site/pub/pages/journals/items...

Related URL: http://dx.doi.org/10.4310/MRL.2013.v20.n4.a2


In this paper, we prove some period relations for the ratio of Deligne's periods for certain tensor product motives. These period relations give a motivic interpretation for certain algebraicity results for ratios of successive critical values for Rankin-Selberg L-functions for GLn × GLn' proved by Gunter Harder and the second author.

Item Type:Article
Source:Copyright of this article belongs to International Press.
ID Code:106018
Deposited On:01 Feb 2018 16:59
Last Modified:01 Feb 2018 16:59

Repository Staff Only: item control page